# SDR 97ZZZX4466

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399X
- Make and model: Gulstm AA1C
- Aircraft serial: AA1C0192
- Engine: Lyc O320D3G
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Misoverhauled
- Location: Oil Pump
- Part time: 2,110 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, COULD NOT FIND VALID SIGN-OFF FOR AD 81-18-04 OR AD 96-09-10 (OIL PUMP AD).  PARTS NOTIFICATION NR 96-083 DATED 5-5-97.  NO PAPER WORK FOR RETURNING PARTS TO SERVICE (YELLOW TAGS) OR AD COMPLIANCE WAS FOUND.  ENGINE WAS TORN DOWN AND INSPECTED AND NORMAL PARTS CERTIFIED AND YELLOW TAGGED.  OIL PUMP AD WAS FOUND NOT TO BE DONE.  C/W AD NOTE AND ASSEMBLY) ENGINE AND TEST FLEW AIRCRAFT.  NO OTHER PROBLEMS FOUND WITH THE ENGINE.
